Is he on any medication? There are some medications like Reglan that are given to little ones with reflux etc. that can cause seizure activity as a side effect or an adverse reaction, a freind of mine had that happen to her dtr with Reglan.
I would definately take him to be evaluated by a pedi neurologist. He could still be having what is called petit mal seizures (little seizures) that don't necessarily make you pass out and are localized as shivering or twitching muscles, eyes rolling back etc. that don't necessarily mimic the "true" seizure pattern of grand mal seizures (big seizures) like passing out, fogginess when you wake up, sleepiness afterwards, whole body twitching while passed out and usually the release of the bowels or bladder. The petit mal seizures can be the twitching of a finger and can still be considered seizures. I would have him evaluated by a pediatric neurologist. The eyes rolling back would be enough of an indicator for most to think that was a red flag. Not to panic, just to have him evaluated.